Is it safe to take 3 tablets of Zoplicone?

default
Posted on Mon, 8 Jun 2015 in Medicines and Side Effects
Question: is it safe to take 2 3.75mg zoplicone tablets. I've been proscribed one. i'm 74 years old
doctor
Answered by Dr. Anshul Varshney 15 minutes later
Brief Answer:
No you should not.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
No you should not take 3 tablets of Zopiclone all together. Zopiclone is a hypnotic drug used for treatment of Insomnia.
It works by causing a depression or tranquilization of the central nervous system. So in high doses it can cause excessive sedation and depression of respiratory centers leading to respiratory arrest or even aspiration. In high doses it can also cause hallucinations.
As these side effects are more pronounced with the advancing age so I would not recommend you to take such high dose.
Discuss with your doctor for modification of the dose if you are facing sleeping difficulties with a single dose.
I hope it helps you.
If you have any further query, please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Hallucination

doctor1 MD

i amm 52 and suffering from essential hypertension from 33years onwards .for 16 years taking listril 5mg and suffered from hallucinations .so my...

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started...

doctor1 MD

I ve been in the hospital for the past week and a half for rectal spasms, but still have them and the doctors don t know why. They have given me...

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I...

doctor1 MD

My husband has had an onset of the following starting in late July: Difficulty choosing words / difficulty speaking. Lack of depth...

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings...

doctor1 MD

My son is currently taking atomoxetine 80 mg and serttaline 50 mg and has been experiencing hallucinations and paranoyia. He went to the ER last...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2